MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LONG NAIL KIT R1.5, TI, RIGHT GAMMA3® Ø11X400MM X 130°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL LONG NAIL KIT R1.5, TI, RIGHT GAMMA3® Ø11X400MM X 130°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 3430-1400S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348)
Date of Event 09/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.Device disposition is unknown.
 
Event or Problem Description
It was reported by the attorney, through the filing of a lawsuit, that the plaintiff underwent surgery at (b)(6) hospital in (b)(6) on (b)(6) 2018 to treat a broken femur.The doctor performed the surgery during which time a ¿stryker pin¿ was used.The plaintiff alleges that on (b)(6) 2018, the ¿pin¿ broke.The plaintiff alleges she underwent a surgery on (b)(6) 2018 at (b)(6) medical center during which time the pin was removed and plaintiff was converted to having a total hip replacement.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event such as the patient's details, his activity level post op, x-rays, as well as the affected device must be available in order to determine the root cause of the complaint event.Due to insufficient information the exact root cause could not be determined.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
It was reported by the attorney, through the filing of a lawsuit, that the plaintiff underwent surgery at (b)(6) hospital in (b)(6) on (b)(6) 2018 to treat a broken femur.The doctor performed the surgery during which time a ¿stryker pin¿ was used.The plaintiff alleges that on 9/1/18, the ¿pin¿ broke.The plaintiff alleges she underwent a surgery on 11/11/18 at baptist medical center during which time the pin was removed and plaintiff was converted to having a total hip replacement.

Brand Name
LONG NAIL KIT R1.5, TI, RIGHT GAMMA3® Ø11X400MM X 130°
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
DE  D-24232
MDR Report Key9372357
Report Number0009610622-2019-00941
Device Sequence Number14009297
Product Code HSB
UDI-Device Identifier07613252274032
UDI-Public07613252274032
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K034002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2021
Device Model Number3430-1400S
Device Catalogue Number34301400S
Device Lot NumberK071F15
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/30/2019
Supplement Date Received by Manufacturer12/30/2019
Initial Report FDA Received Date11/25/2019
Supplement Report FDA Received Date01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;